Nombre de documents

38


Article dans une revue22 documents

  • Roger Nakad, Julien Roth. LOWER BOUNDS FOR THE EIGENVALUES OF THE Spin c DIRAC OPERATOR ON SUBMANIFOLDS. Archiv der Mathematik, Springer Verlag, 2015, 104 (5), pp.451-461. <hal-01112320>
  • Julien Roth. A new result about almost umbilical hypersurfaces of space forms. Bulletin of the Australian Mathematical Society, 2015, 91 (1), pp.145-154. <hal-00979206v2>
  • Julien Roth. Spinors and isometric immersions of surfaces in 4-dimensional products. Bulletin of the Belgian Mathematical Society ¨ Simon Stevin, Belgian Mathematical Society, 2014, 21 (4), pp.635-652. <hal-00933532>
  • Evgeny Abakumov, Anne Beaulieu, François Blanchard, Matthieu Fradelizi, Nathaël Gozlan, et al.. The Logarithmic Sobolev Constant of The Lamplighter. Journal of Mathematical Analysis and applications, Elsevier, 2013, 399, pp.576-585. <10.1016/j.jmaa.2012.10.002>. <hal-00533572>
  • Julien Roth. A note on biharmonic submanifolds of product spaces. Journal of Geometry, Springer Verlag, 2013, 104 (2), pp.375-381. <hal-00827336v2>
  • Pierre Bayard, Marie-Amélie Lawn, Julien Roth. Spinorial representation of surfaces in four-dimensional Space Forms. Annals of Global Analysis and Geometry, Springer Verlag, 2013, 44 (4), pp.433-453. <hal-00807496>
  • Julien Roth. Upper bounds for the first eigenvalue of the Laplacian in terms of anisiotropic mean curvatures,. Results in Mathematics, Springer Verlag, 2013, 63 (3-4), pp.383-403. <hal-00827340>
  • Roger Nakad, Julien Roth. The Spinc Dirac operator on hypersurfaces and applications. Differential Geometry and Applications, 2013, 31 (1), pp.93-103. <hal-00740342>
  • Julien Roth. A Remark on Almost Umbilical Hypersurfaces. Archivum Mathematicum, Masarykova Universita, 2013, 49 (1), pp.1-7. <hal-00182518v2>
  • Jean-Francois Grosjean, Julien Roth. Eigenvalue pinching and application to the stability and the almost umbilicity of hypersurfaces. Mathematische Zeitschrift, Springer, 2012, 271 (no. 1-2), pp.469-488. <hal-00170114v3>
  • Georges Habib, Julien Roth. Skew Killing spinors. Central European Journal of Mathematics, Springer Verlag, 2012, 10 (3), pp.844-856. <hal-00630695>
  • Roger Nakad, Julien Roth. Hypersurfaces of Spinc manifolds and Lawson Type correspondence. Annals of Global Analysis and Geometry, Springer Verlag, 2012, 42 (3), pp.421-442. <10.1007/s10455-012-9321-5>. <hal-00740341>
  • Julien Roth. Isometric immersions into Lorentzian products. International Journal of Geometric Methods in Modern Physics, World Scientific Publishing, 2011, 8 (6), pp 1-22. <hal-00528583>
  • Marie-Amélie Lawn, Julien Roth. Spinorial characterizations of surfaces into 3-dimensional psuedo-Riemannian space forms. Mathematical Physics, Analysis and Geometry, Springer Verlag, 2011, 14 (3), pp.185-195. <hal-00450968>
  • Marie-Amélie Lawn, Julien Roth. Isometric Immersions of Hypersurfaces in 4-dimensional Manifolds via Spinors. Differential Geometry and its Applications, Elsevier, 2010, 28 (2), pp.205-219. <hal-00264969v2>
  • Julien Roth. Spinorial Characterization of Surfaces into 3-dimensional homogeneous Manifolds. Journal of Geometry and Physics, Elsevier, 2010, 60 (6-8), pp.1045-1061. <hal-00156448>
  • Julien Roth. Spinorial characterizations of surfaces into three-dimensional homogeneous manifolds. Journal of Geometry and Physics, Elsevier, 2010, 60 (6-8), pp.1045--1061. <10.1016/j.geomphys.2010.03.007>. <hal-00693020>
  • Julien Roth. Une nouvelle caractérisation des sphères géodésiques dans les espaces modèles. Comptes Rendus Mathématique, Elsevier Masson, 2009, 347 (19-20), pp.1197-1200. <hal-00450979>
  • Julien Roth. Pincement de la première valeur propre du laplacien pour les hypersurfaces et rigidité. Actes du Séminaire de Théorie Spectrale et Géométrie (Grenoble), 2009, 26, pp.123-138. <hal-00327306>
  • Julien Roth. Pinching of the First Eigenvalue of the Laplacian and almost-Einstein Hypersurfaces of the Euclidean Space. Annals of Global Analysis and Geometry, Springer Verlag, 2008, 33 (3), pp.293-306. <hal-00129398>
  • Julien Roth. Extrinsic radius pinching in space forms of nonnegative sectional curvature. Mathematische Zeitschrift, Springer, 2008, 258 (1), pp.227-240. <hal-00095786>
  • Julien Roth. Extrinsic radius pinching for hypersurfaces of space forms. Differential Geometry and its Applications, Elsevier, 2007, 25 (5), pp.485-499. <hal-00021278>

Communication dans un congrès2 documents

  • Pascal Romon, Julien Roth. The spinor representation formula in 3 and 4 dimensions. Conference on Pure and Applied Differential Geometry, Aug 2012, Leuven, Belgium. Shaker Verlag, pp.300, 2013, Berichte aus der Mathematik. <hal-00857015>
  • Julien Roth. Rigidity Results for Hypersurfaces in Space Forms. Jesus A Alvaez Lopez, Eduardo Garcia-Rio. VIII International Colloquium in Differential Geometry, Jul 2008, Santiago de Compostela, Spain. World Scientific, pp.156-163, 2009. <hal-00327308>

Pré-publication, Document de travail13 documents

  • Roger Nakad, Julien Roth. COMPLEX AND LAGRANGIAN SURFACES OF THE COMPLEX PROJECTIVE PLANE VIA KÄHLERIAN KILLING SPIN c SPINORS. 2016. <hal-01338103>
  • Julien Roth, Abhitosh Upadhyay. Biharmonic submanifolds of generalized space forms. 17 pages. 2016. <hal-00843201v3>
  • Pierre Bayard, Marie-Amélie Lawn, Julien Roth. SPINORIAL REPRESENTATION OF SUBMANIFOLDS IN RIEMANNIAN SPACE FORMS. 2016. <hal-01272564>
  • Julien Roth. A DDVV INEQUALITY FOR SUBMANIFOLDS OF WARPED PRODUCTS. 2016. <hal-01338102>
  • Julien Roth. GENERAL REILLY-TYPE INEQUALITIES FOR SUBMANIFOLDS OF WEIGHTED EUCLIDEAN SPACES. À paraître dans Colloquium Mathematicum. 2015. <hal-01140763>
  • Marie-Amélie Lawn, Julien Roth. A FUNDAMENTAL THEOREM FOR SUBMANIFOLDS OF MULTIPRODUCTS OF REAL SPACE FORMS. À paraître dans Advances in Geometry. 2015. <hal-01140769>
  • Julien Roth, Julian Scheuer. EXPLICIT RIGIDITY OF ALMOST-UMBILICAL HYPERSURFACES. 12 pages. 2015. <hal-01154555>
  • Julien Roth, Julian Scheuer. PINCHING OF THE FIRST EIGENVALUE FOR SECOND ORDER OPERATORS ON HYPERSURFACES OF THE EUCLIDEAN SPACE. 2015. <hal-01228823>
  • Julien Roth. ON THE STABILITY OF THE WULFF SHAPE. 2015. <hal-01228821>
  • Roger Nakad, Julien Roth. LOWER BOUNDS FOR THE EIGENVALUES OF THE Spin c DIRAC OPERATOR ON MANIFOLDS WITH BOUNDARY. À paraître dans Comptes-Rendus - Mathématiques. 2014. <hal-01112318>
  • Julien Roth. Une caractérisation spinorielle des surfaces de Sol_3. 5 pages. Version préliminaire sans preuve. 2012. <hal-00739665v3>
  • Evgeny Abakumov, Anne Beaulieu, François Blanchard, Matthieu Fradelizi, Nathaël Gozlan, et al.. Compter et mesurer. Réflexions sur Le souci du nombre dans l'évaluation de la production du savoir scientifique.. 10 pages. 2010. <hal-00533570>
  • Erwann Aubry, Jean-Francois Grosjean, Julien Roth. Hypersurfaces with small extrinsic radius or large $\lambda_1$ in Euclidean spaces. Prépublication IECN 2010/23. 24 pages. 2010. <hal-00516633v2>

Thèse1 document

  • Julien Roth. Rigidité des hypersurfaces en géométrie riemannienne et spinorielle: aspect extrinsèque et intrinsèque. Mathématiques [math]. Université Henri Poincaré - Nancy I, 2006. Français. <tel-00120756>